About Me: Female, 47, adams center, NY, member since Mar 2009
I am worried because my 10 year old son has Seizures ,and is on three different medicine and they are not working.They seem to be getting worse and not better.He was on Adderall and then Concerta for awhile and then found out he was having Seizures and was taken of of
[More] that.we did try risperdole and that did not help him,just made him want to sleep a lot in School.and ended up in the emergency room when was upped by Doctor's.
Hey, I have noticed some posts of yours.You seem to have had a very terrible experience with ADD meds.Just because your one experience was horrible doesn't mean it is like that for everyone who takes these meds. I don't mean to be rude and from what I understand your experience was truly horrible and I am very sorry for that, but I have been onAdderall for quite some time now and must say that it has improved my life greatly. I get much better grades in school and my room is constantly clean;). I am not trying to cause any conflict, but instead am suggesting that instead of saying that ADD meds are terrible, maybe just giving your story and letting people knowing of the potential and letting them know that it is only potential, not guaranteed.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.